# SDR CALA2019060400878

- Difficulty date: June 2, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924ER
- Aircraft serial: 32833
- Aircraft time: 35,213 hours, 12,104 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB CRACKED AT STA 193.9. REPAIRED LH HORIZONTAL LOWER INSPAR SKIN AT STA. 193.9 REF 737 SRM 55-10-01 REPAIR 11. DIP REQUIRED-INSPECTION THRESHOLD OF 56000 TOTAL FLT CYCLES AND 9000 FLT CYCLES INTRVLS THERAFTER. ADD EMP:U105472 TOMC APPROVES DIP, INSPECTION THRESHOLD OF 56000 FLT CYCLES AND A REPETITIVE DVI AND LFEC AT 9000 FLT CYCLES PER SRM 55-10-01 REPAIR 11, TABLE 204 TOMC-APPROVAL FROM SC1ELBYC COMMENT VERIFIED REPAIR INSTALLATION AND DIP INITIATION. REF SRM 55-10-0 1 REPAIR 11. SEE FLEETCYCLE L/P# 9671099 FOR ALL WORK ACCOMPLISH ED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. QC QC
